# SDR UALA2013021200835

- Difficulty date: February 11, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT JUST UNDER MID LAVATORY SERVICE PANEL TWO INCHES ABOVE STRINGER 23 AT BS 720.  NO CRACKS PRESENT.  BLENDED OUT SCRATCH, INSTALLED DOUBLER REPAIR PER ECRA 5330-04439 AND EA 130164.
